Periodic solutions of a class of non-autonomous second-order differential inclusions systems
Daniel Paşca
Abstract and Applied Analysis, 2001, vol. 6, 1-11
Abstract:
Using an abstract framework due to Clarke (1999), we prove the existence of periodic solutions for second-order differential inclusions systems.
Date: 2001
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/6/373802.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/6/373802.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:373802
DOI: 10.1155/S1085337501000525
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().